| Model Number |
VICM5_13.7 -07.50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Intraocular Pressure Increased (1937)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: investigation type 4110: lens work order search- one similar complaint event(s) within associated lots were found.The similar complaint is the fellow eye.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault and elevated iop.Iop treatment was administered.The lens was exchanged for a shorter length lens.This report is 1 of 4 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.
Additional Manufacturer Narrative
Corrected data: b5.- a facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault and elevated iop.Medication was prescribed.In a separate surgery the lens was exchanged with the same model and power, two sizes shorter length and the problem was resolved.The cause of the event was reported as other.Cause details provided: 'poor wtw measure'.This report is 1 of 4 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.H6-health effect- impact code: '4644' should be added.H11- manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).